Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

$\boldsymbol{\mathit{m}}$-adic $p$-basis and regular local ring


Authors: Mamoru Furuya and Hiroshi Niitsuma
Journal: Proc. Amer. Math. Soc. 132 (2004), 3189-3193
MSC (2000): Primary 13H05, 13J10
DOI: https://doi.org/10.1090/S0002-9939-04-07503-3
Published electronically: May 21, 2004
MathSciNet review: 2073292
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We introduce the concept of $\boldsymbol{\mathit{m}}$-adic $p$-basis as an extension of the concept of $p$-basis. Let $(S,\boldsymbol{\mathit{m}})$ be a regular local ring of prime characteristic $p$ and $R$ a ring such that $S \supset R \supset S^p$. Then we prove that $R$ is a regular local ring if and only if there exists an $\boldsymbol{\mathit{m}}$-adic $p$-basis of $S/R$ and $R$ is Noetherian.


References [Enhancements On Off] (What's this?)

  • [K] E. Kunz, Kähler Differentials, Friedr. Vieweg & Sohn, Braunschweig/Wiesbaden, 1986. MR 88e:14025
  • [KN1] T. Kimura and N. Niitsuma, Regular local ring of prime characteristic $p$ and $p$-basis, J. Math. Soc. Japan, 32 (1980), 363-371. MR 81j:13022
  • [KN2] T. Kimura and N. Niitsuma, On Kunz's conjecture, J. Math. Soc. Japan, 34 (1982), 371-378. MR 83h:13030
  • [M] H. Matsumura, Commutative Ring Theory, Cambridge Univ. Press, Cambridge, UK, 1986. MR 88h:13001

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 13H05, 13J10

Retrieve articles in all journals with MSC (2000): 13H05, 13J10


Additional Information

Mamoru Furuya
Affiliation: Department of Mathematics, Meijo University, Shiogamaguchi, Tenpaku, Nagoya, 468-8502, Japan
Email: furuya@ccmfs.meijo-u.ac.jp

Hiroshi Niitsuma
Affiliation: Faculty of Science, Science University of Tokyo, 1-3, Kagurazaka, Shinjuku-ku, Tokyo, 162-8601, Japan
Email: niitsuma@rs.kagu.tus.ac.jp

DOI: https://doi.org/10.1090/S0002-9939-04-07503-3
Keywords: $\boldsymbol{\mathit{m}}$-adic $p$-basis, regular local ring
Received by editor(s): January 29, 2003
Received by editor(s) in revised form: August 8, 2003
Published electronically: May 21, 2004
Communicated by: Bernd Ulrich
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society